Ask a doctor

Tiny Bumps From Restylane Under Eyes

I had restylane under my eyes and along the upper part of my cheek near the cheek bone, today, 7 hours ago. I have a bruise, and some swelling, that's not my concern. I've gotten resty before and am used to that. I'm worried about the patch of red spots, almost looking like little injection marks or even milia under my eyes and spreading to my temples. I've never had this from resty before and I'm usually fine a few hours after treatment. But these are ugly and still here:( Should I be worried?

Doctor Answers (6)

Tiny bumps and spots after filler may be concerning, or not.

+1

If you had Restylane done under your eyes AND on the upper cheek area, you may be seeing some tiny micro-bruises in these zones, which can appear a bit after treatment, but if those spots are bumpy and worsening, or persisting, I would definitely return to your physician injector sooner rather than later just for a quick check to make sure there is nothing surprising. If you had alcohol or nonsteroidal antiinflammatories prior to treatment (in the previous days and nights), this may simply be bruising, but best to be sure.

Web reference: http://www.JessicaKrantMD.com

New York Dermatologic Surgeon
5.0 out of 5 stars 38 reviews

Red Bumps After Restylane?

+1

Hi SA.  What you are describing does not sound like a typical side effect of Restylane.  The description of the problem combined with the fact that it has moved to the temples is very unusual.

Give a call to your injector's office and request to be seen.  The reaction needs to be looked at to give you a better idea of what's happening.

Web reference: http://www.celibre.com/restylaneTreatment.aspx

Los Angeles Facial Plastic Surgeon
5.0 out of 5 stars 6 reviews

Spreading spots after Restylane

+1

This is definitely not a normal reaction to a Restylane injection.  Swelling, bruising, some visibility of the injection points for the first couple of days is not desirable but is sometimes seen.

Even if the product is placed too superficially, it's little blue-gray papules that would be seen under the skin, and they would not spread.

What you describe is not part of the expected reaction.  A rash spreading like that could be either allergic or infectious in nature.  I recommend contacting your doctor immediately to be evaluated.

Short Hills Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

Bumps after restylane injections

+1

If the bumps you have are not itching and not swollen, then I doubt you have an allergic reaction. Did your doctor say that all of these were the injection sites? Sometimes the injection sites are more obvious especially if you had Motrin, Advil, Ibuprofen, Alleve or Aspirin a couple of days or more before surgery. See your doctor for an evaluation.

Manhattan Dermatologist
5.0 out of 5 stars 31 reviews

Spreading Redness and Tiny Bumps a Few Hours After Restylane Injections

+1

Hi SA,

It is not normal for the redness of injection site Restylane under the eyes to spread to the temple area.  It is possible that you are having a reaction to something.

 You should call your injecting physician immediately.  Most likely it will resolve, but you should make sure that you are evaluated.  Hope all goes well.  Good luck and be well.

Dr. P

Encino, CA

Los Angeles Facial Plastic Surgeon
5.0 out of 5 stars 23 reviews

Spots after Restylane

+1

Dear SallyAnne:

Small red raised areas at the injection sites from Restylane (Juvederm, Perlane, Radiesse ... even Botox) are from the needle, and normally resolves overnight. These areas also do not spread. I would recommend calling your doctor this morning and asking them your question. The most accurate response will come from a quick check in the office.

Walnut Creek Plastic Surgeon
5.0 out of 5 stars 5 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...